# SDR CNMA2025050001

- Difficulty date: May 5, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N351AX
- Make and model: Boeing 767-33A
- Aircraft serial: 27908
- Aircraft time: 99,982 hours, 16,197 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Part number: 111T4020U7
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF INSPECTION 76AD2012-15-12-G, A CRACK WAS FOUND IN THE LH UNDERWING LONGERON. PER SB 767-57A0126 INSTRUCTIONS, THIS REQUIRES FURTHER INSPECTION OF THE STRUCTURE AND AT MINIMUM REPLACEMENT OF THE UNDERWING LONGERON.
